Multi-relief capsules for fever, headache, chesty cough, sore throat, sinus and nasal congestion, body aches, and pains. Contains 500mg of paracetamol, phenylephrine as a decongestant, and guaifenesin for a chesty cough.
Directions For Use:
- Swallow whole with water.
- Do not chew.
- Children 12-15 years old:
- one capsule every 4-6 hours.
- Do not exceed 4 capsules in 24 hours.
- Adults and children 16 years and over:
- Two capsules every 4-6 hours.
- Do not exceed 8 capsules in 24 hours.
- Per capsule:
- Paracetamol 500mg
- Phenylephrine Hydrochloride 6.1mg
- Guaifenesin 100mg
- Keep out of reach and sight of children.
- Please read the accompanying instructions carefully before using this product.
- Only use this product as intended, in the event of misuse, seek medical advice.
- Do not exceed the recommended dose.
Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
This product is not recommended for persons under 12 years.
Precautions For Special Groups:
For advice on the use of this product in pregnancy and while breastfeeding, please speak to your doctor or pharmacist.
Please consult your doctor or pharmacist before using this product if you are taking any other medication or if you have a medical condition.
Do not take if you have heart disease, high blood pressure, overactive thyroid or if you are taking or have taken MAOI's within 14 days.
Store below 25°C.
Product Specific Warnings:
Do not take with other paracetamol products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Consult your doctor or pharmacist if your symptoms worsen or do not improve after 3 days.